# SDR CA101024001

- Difficulty date: October 15, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Urocop EC120B
- Aircraft time: 1,621 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo Control
- Part number: SC50911
- Condition: Failed
- Location: Cyclic
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD SERVO WHICH CONTROLS FORE/AFT CYCLIC MOVEMENT WOULD NOT SHUTOFF WHEN COLLECTIVE "HYD SHUTOFF" SWITCH IS ACTIVATED. THE SERVO CONTINUED TO OPERATE ON ACCUMULATOR PRESSURE FOR APPROX 20 SECONDS UNTIL ACCUMULATOR WAS DEPLETED.  IN THE EVENT OF A FLIGHT CONTROL HARDOVER OR SEVOJAM, THE ACFT WOULD BECOME UNCONTROLLABLE.
